Moduli of orthogonal and spin bundles over hyperelliptic curves
Compositio Mathematica, Volume 51 (1984) no. 1, p. 15-40
@article{CM_1984__51_1_15_0,
     author = {Bhosle, U. N.},
     title = {Moduli of orthogonal and spin bundles over hyperelliptic curves},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {1},
     year = {1984},
     pages = {15-40},
     zbl = {0539.14011},
     mrnumber = {734782},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__51_1_15_0}
}
Bhosle, U. N. Moduli of orthogonal and spin bundles over hyperelliptic curves. Compositio Mathematica, Volume 51 (1984) no. 1, pp. 15-40. http://www.numdam.org/item/CM_1984__51_1_15_0/

[1] U.N. Bhosle (Desale): Some problems in algebraic geometry. Thesis (Tata Institute, 1980).

[2] U.V. Desale, and S. Ramanan: Classification of vector bundles of Rank 2 on hyperelliptic curves. Inventiones Math. 38 (1976) 161-185. | MR 429897 | Zbl 0323.14012

[3] R.E. Kutz: Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups. Translations of the A.M.S. 194 (1974) 115-129. | MR 352082 | Zbl 0288.13004

[4] M.S. Narasimhan and S. Ramanan: Moduli of vector bundles on a compact Riemann Surface. Ann. Math. 89 (1) (1969) 19-51. | MR 242185 | Zbl 0186.54902

[5] P.E. Newstead: Stable bundles of rank 2 and odd degree over a curve of genus 2. Topology 7 (1968) 205-215. | MR 237500 | Zbl 0174.52901

[6] S. Ramanan: Orthogonal and spin bundles over hyperelliptic curves. V.K. Patodi Memorial Volume, 1978-79. Proc. Indian Acad. Sci. ( Math . Sci) 90 (2) (1981) 151-166. | MR 653952 | Zbl 0541.14012

[7] Reid: On the intersection of two or more quadrics. Thesis (Cambridge, 1973).